DOI:  10.1016/j.fss.2013.01.007  Stability of weighted penalty-based aggregation functions
Author: Beliakov, Gleb.  v. 226  pp. 1- 18
ISSN:  01650114 
Get full text via these sources:
The Freedom Collection offers access to most non-subscribed Elsevier journal content, with a minimum of four backfile years plus the current year building.
Elsevier's Reference Works on SciVerse ScienceDirect are the most accessible, authoritative source for building foundation knowledge in one{u2019}s area of expertise and gaining cross-disciplinary, comparative perspective in related or new areas. Delivery via SciVerse ScienceDirect provides contextual links to related books, journals, & citation tools designed to facilitate the research process.
Search for a print option via the Library Catalogue:
Request item via InterLibrary Loan:
Any issues, please contact the library for help: